# SDR RMXAN317NA0492009

- Difficulty date: April 9, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 9,232 hours, 18,364 cycles
- System (JASC): 2212 · Altitude Controller
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UPON APPROACH TO LANDING, THE ACFT BEGAN PITCHING UP WITH TRIM RUNAWAY CONDITION. AT THE SAME MOMENT THE TRIM BEGAN THE RUNAWAY CONDITION AN ELECTRONIC BUZZING NOISE WAS HEARD THROUGH THE PILOT'S HEADSET AND CONTINUED UNTIL THE STAB TRIM CIRCUIT BREAKER WAS PULLED TO DEACTIVATE THE STAB TRIM. ACFT WAS RE-TRIMMED USING THE ALT STAB TRIM AND THE MISSION WAS ABORTED AND ACFT RETURNED TO BASE.  MX TROUBLESHOT THE SYS WITH THE ASSISTANCE FROM THE MFR AND IT WAS DETERMINED A FAILURE OF THE TRIM RELAY K22.  RELAY WAS REPLACED WITH NO FURTHER FAULTS.
